zbMATH — the first resource for mathematics

Maximum 2-rank webs \(AGW(6,3,2)\). (English) Zbl 0735.53011
The maximum 2-rank almost Grassmannizable 6-webs \(AGW(6,3,2)\) of codimension two given on a six-dimensional differentiable manifold \(X^ 6\) are described in pure geometric terms. In this description two types of maximum 2-rank webs \(AGW(6,3,2)\) are distinguished: the simple webs \(AGW(6,3,2)\) (they do not possess transversal subwebs \(W(6,3,1)\) and necessarily have constant basic affinors) and the general webs \(AGW(6,3,2)\) (they admit transversal subwebs \(W(6,3,1)\)). The conditions given in this description are the first known necessary and sufficient conditions for a maximum rank web of codimension higher than one. It follows from these conditions that even almost Grassmannizable webs \(AGW(6,3,2)\) of maximum 2-rank are not necessarily algebraizable.
53A60 Differential geometry of webs
Full Text: DOI
[1] Akivis, M. A., Webs and almost Grassmann structures, Soviet Math. Dokl., 21, 707-709 (1980), English translation · Zbl 0479.53015
[2] Akivis, M. A., Webs and almost Grassmann structures, Siberian Math. J., 23, 6, 763-770 (1982), English translation · Zbl 0516.53013
[3] Blaschke, W.; Bol, G., Geometrie der Gewebe (1938), Springer: Springer Berlin · JFM 64.0727.03
[4] Bol, G., Über ein bemerkenswertes 5-Gewebe in der Ebene, Abh. Math. Sem. Univ. Hamburg, 11, 387-393 (1936) · JFM 62.0830.01
[5] Chern, S. S., Abzählungen für Gewebe, Abh. Math. Sem. Univ. Hamburg, 11, 163-170 (1936)
[6] Chern, S. S., Wilhelm Blaschke and web geometry, (Wilhelm Blaschke Gesammelte Werke, Vol. 5 (1985), Thales: Thales Essen), 25-28
[7] Chern, S. S.; Griffiths, P. A., Abel’s theorem and webs, Jahresber. Deutsch. Math.-Verein., 80, 13-110 (1978) · Zbl 0386.14002
[8] Chern, S. S.; Griffiths, P. A., An inequality for the rank of a web and webs of maximum rank, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 5, 539-557 (1978) · Zbl 0402.57001
[9] Chern, S. S.; Griffiths, P. A., Corrections and addenda to our paper ldquodAbel’s theorem and websrdquo, Jahresber. Deutsch. Math.-Verein., 83, 78-83 (1981) · Zbl 0474.14003
[10] Damiano, D. B., Webs and characteristic forms on Grassmann manifolds, Amer. J. Math., 105, 1325-1345 (1983) · Zbl 0528.53022
[11] Goldberg, V. V., On a normalization of p-conjugate systems of an n-dimensional projective space, Trudy Geom. Sem., 1, 89-109 (1966), (in Russian) · Zbl 0168.42504
[12] Goldberg, V. V., (n + 1)-webs of multidimensional surfaces, Soviet Math. Dokl., 14, 795-799 (1973), English translation · Zbl 0304.53017
[13] Goldberg, V. V., (n + 1)-webs of multidimensional surfaces, Bulgar Akad. Nauk Izu. Mat. Inst., 15, 405-424 (1974), (in Russian) · Zbl 0346.53010
[14] Goldberg, V. V., Tissus de codimension r et de r-rang maximum, C. R. Acad. Sci. Paris Sér. I Math, 297, 339-342 (1983) · Zbl 0539.53012
[15] Goldberg, V. V., An inequality for the 1-rank of a scalar web SW(d, 2, r) and scalar webs of maximum 1-rank, Geom. Dedicata, 17, 109-129 (1984) · Zbl 0554.53015
[16] Goldberg, V. V., 4-tissus isoclines exceptionnels de codimension deux et de 2-rang maximal, C.R. Acad. Sci. Paris Ser. I Math, 301, 593-596 (1985) · Zbl 0579.53015
[17] Goldberg, V. V., Isoclinic webs W(4, 2, 2) of maximum 2-rank, (Differential Geometry, 1209 (1986), Springer: Springer Berlin), 168-183, Proc. Conf. Peniscola 1985, Lecture Notes in Math.
[18] Goldberg, V. V., Non-isoclinic 2-codimensional 4-webs of maximum 2-rank, Proc. Amer. Math. Soc., 100, 701-708 (1987) · Zbl 0628.53018
[19] Goldberg, V. V., Theory of Multicodimensional (n + 1)-webs (1988), Kluwer: Kluwer Dordrecht · Zbl 0668.53001
[20] Goldberg, V. V., On the Chern-Griffiths formula for an upper bound for the rank of a web W(d, n, r), (Differential Geometry and Its Applications (1990), World Scientific: World Scientific Singapore), 54-57, Proc. Conf., Brno, 1989, Czechoslovakia
[21] Goldberg, V. V., On (n + 1)-subwebs of an (n + 1)-web and local algebras associated with them, Acta Math. Hung., 62 (1993), to appear · Zbl 0796.53013
[22] Goldberg, V. V., Rank problems for webs W(d, 2, r), Differential Geometry (1989), North-Holland: North-Holland Amsterdam, to appear · Zbl 0789.53008
[23] Griffiths, P. A., On Abel’s differential equations, (Algebraic Geometry (1977), Johns Hopkins Univ.,: Johns Hopkins Univ., Baltimore), 26-51, Proc. J.J. Sylvester Sympos.
[24] Griffiths, P. A.; Harris, J., Principles of Algebraic Geometry (1978), John Wiley & Sons: John Wiley & Sons New York · Zbl 0408.14001
[25] Little, J. B., On webs of maximum rank, Geom. Dedicata, 31, 19-35 (1989) · Zbl 0677.53017
[26] Norden, A. P., Affinely Connected Spaces (1976), Nauka: Nauka Moscow, (in Russian) · Zbl 0925.53007
[27] Sheiderer, C., Gewebegeometrie 10.6 bis 16.6.1984, (Tagungsbericht 27/1984 (1984), Mathematisches Forschungsinstitut Oberwolfach), 1-19
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.